# SDR ASAA2021042334792

- Difficulty date: April 23, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,717 hours, 11,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56908
- Condition: Corroded
- Location: Bs 907-927 Lbl53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL LBL53 STA907-STA927 CORRODED GROUNDED - YES. REMOVED AND REPLACED INTERCOASTAL IAW 737-800 SRM 51-40-02-0G-0.
